Estimation for discrete time nonhomogeneous Markov chains

Fleming, Thomas R., Harrington, David P. . Stochastic Processes and their Applications 1978. 7 :131-140

Locate this article in:

Bibtex

@article{CIS-30611,
  Author = {Fleming, Thomas R. and Harrington, David P.},
  Title = {Estimation for discrete time nonhomogeneous Markov chains},
  Journal = {Stochastic Processes and their Applications},
  Volume = {7},
  Year = {1978},
  Pages = {131--140},
  Keywords = {Asymptotic normality, Maximum likelihood, Nonparametric}
}

Similar articles